# SDR UIEA2021032900737

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,239 hours, 18,217 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE EICAS MESSAGE AFTER TOUCHDOWN, WENT AWAY AFTER ENGINE SHUTDOWN( PERFORMED FIM TASK 21-58 FAULT TREE 985 AND RAN BOTH ENGINES IAW AMM 71-00-00. OPS CHECKS GOOD. NO FURTHER DEFECTS FOUND AT THIS TIME. )
